# SDR UALA2010091603466

- Difficulty date: September 15, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 83,709 hours, 13,429 cycles
- Engine: Pwa PW4060
- Engine time: 77,379 hours, 11,510 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Part time: 77,379 hours, 11,510 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT ENG BLEED LGT & RT ENG HPSOV EICAS MSG & ACFT ON GND, WITH ENG BLEED SWITCH ON, & ENG RUNNING.  LT & RT DUCT PSI ARE.  TRIED NEW M860, NO HELP. REINSTALLED ORIGINAL  M860. CIRCUIT BREAKER C1340 STILL POPS WITH HPSOV, HPSOV CONTROLLER, PRSOV DISCONNECTED. REPLACED NR 2 ENG FOR TIME. ACCOMPLISHED NR 2 ENG BLEED SYS CHECK FOR  ENG CHANGE OPS CHECK.  BLEED OPS CKS GOOD.  REACTIVATED BLEED SYS IAW MEL.
